# SDR CALA2024060701722

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 77,048 hours, 7,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LH DR2 EMER LT PWR PACK M33099 CAPACITY CHK FAIL REF HX NR WO. 3342851, ORIG BY  CABIN LH DR2 EMER LT PWR PACK M33099 REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
